MAUDE Adverse Event Report: TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2551
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 this report is based solely on the information provided by the customer.Lot information was not provided, therefore, a review of the device history record could not be performed.Without the product returned, confirmation of customer's complaint nor the root cause could be determined.Customer confirmed that the patients that are unclipping the restraints are mildly agitated or delirious, such as patients with head trauma who fidget.Contraindications in the ifu state do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.The instructions for use application instructions state insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound.Pull firmly on the straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer states that product 2551 is coming loose and the patient is able to unclip the product.Customer states patients are able to use the product as leverage to unclip them.Then, if the patient is shaking and pulling the clip will slip down and get looser over time.No patient incident was noted.

Brand Name
LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20676150
Report Number2182318-2024-00151
Device Sequence Number8304957
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2551
Device Catalogue Number2551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown